# SDR HNAA2019110800349

- Difficulty date: November 7, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 48,786 hours, 42,290 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ICING CONDITIONS BLD 1 OVTEMP, CREW C/W QRH MESSAGE EXTINGUISHED UPON LEAVING ICING CONDITIONS.   R & R BLEED 1 OUTLET SENSOR IAW AMM 36-20-01. GROUND RAN ACFT WITH BLEED 1 SELECTED FOR 30 MINUTES NO DEFECTS NOTED.   ACFT DIVERTED.
